# SDR SWIA201128595

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 21,880 hours, 18,514 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG TOOK 15 SECONDS LONGER TO EXTEND THAN THE LEFT MLG, ALSO GEAR DISAGREE.  (FLT 5558)  REPLACED RIGHT MLG ACTUATOR.
